# SDR CA140331003

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 35,271 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: MS245662B
- Condition: Noisy
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED ROUGHNESS IN CONTROL COLUMN IN FULL NOSE UP CONFIGURATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOISE IN TAIL IN THE FULL NOISE UP CONFIGURATION.  MAINTENANCE FOUND A CABLE OFF THE PULLEY, FWD ELEVATOR DOWN SPRING PULLEY.  THE PULLEY HAD WEAR MARKS ON THE SIDE AND THE BEARING WAS IN POOR CONDITION.  THE PULLEY WAS REPLACED, THE CABLE INSPECTED AND THE CABLE POSITIONED CORRECTLY. THE CABLE PIN RETENTION WAS IN PLACE BEFORE AND AFTER THE CABLE WAS REPOSITIONED DURING THIS PROCESS.  ACFT WAS RETURNED TO SERVICE.
